# SDR PNSA960728

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Wing
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE INLET BUILT UP ICE, INLET HEAT TURNED ON, ENGINE FLAMED OUT.  AIR RESTART ACCOMPLISHED. LANDING UNEVENTFUL.
